# SDR ASOA20150619158

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 25,872 hours, 15,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Part number: D37LDB101
- Condition: Blown
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL THE F/A REPORTED AN ODOR AND A NOISE PRIOR TO THE ODOR.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.    MAINTENANCE SECURED THE NR 1 DUCT TO ACFT LINE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
